# SDR DALA2024021502261

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 76,128 hours, 29,180 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: UNKNOWN
- Condition: Unsecure
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 4L SLIDE LANYARD IS HANGING DOWN. CORRECTIVE ACTION: SECURED 4L SLIDE LANYARD.OK FOR SERVICE.SLIDE ARMS FINE. (5043086)
